Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Positivity of duality mappings


Author: Edgar Asplund
Journal: Bull. Amer. Math. Soc. 73 (1967), 200-203
DOI: https://doi.org/10.1090/S0002-9904-1967-11678-1
MathSciNet review: 0206663
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling and A. E. Livingston, A theorem on duality mappings in Banach spaces, Ark. Mat. 4 (1962), 405-411. MR 145320
  • 2. F. E. Browder, On a theorem of Beurling and Livingston, Canad. J. Math. 17 (1965), 367-372. MR 176320
  • 3. F. E. Browder, Multivalued monotone nonlinear mappings and duality mappings in Banach space, Trans. Amer. Math. Soc. 118 (1965), 338-351. MR 180884
  • 4. R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497-510. MR 193549


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11678-1

American Mathematical Society